# SDR SIMA200321810

- Difficulty date: August 4, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT SUSTAINED HAIL DAMAGE THAT NECESSIATED THE APPLICATION OF A REPAIR DOUBLER TO THE UPPER FUSELAGE SKIN BETWEEN FRAME STATIONS 258, 272 AND STRINGERS 1603, 1604 TO COVER TWO DENTS.  REMOVED BOTH DENTS BY CREATING A CUTOUT.  FBRICATED A DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS005824 PARA 1.3.4 AND STANDARD SRM PRACTICES.  (M)
